MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 5MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180520
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).Concomitant med products: enpower control cable (ecb00018200 / s14045), detachment control box (dcb2000500.) the name, phone and email address of the initial reporter is unknown.[conclusion]: the healthcare professional reported that during the procedure, the deltafill18 5 mm x 20 cm (dlf180520 / s14202) could not be detached.It was used with the enpower control cable (ecb00018200 / s14045) which had no issue.The coil was replaced and the procedure was successfully complete without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s14202) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the deltafill18 5 mm x 20 cm (dlf180520 / s14202) could not be detached.It was used with the enpower control cable (ecb00018200 / s14045) which had no issue.The coil was replaced and the procedure was successfully complete without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.
 
Additional Manufacturer Narrative
[conclusion]: the healthcare professional reported that during the procedure, the deltafill18 5 mm x 20 cm (dlf180520 / s14202) could not be detached.The coil was successfully removed from the patient still attached to the delivery system.It was used with the enpower control cable (ecb00018200 / s14045) which had no issue.The coil was replaced and the procedure was successfully complete with another detachment control box without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s14202) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL18 5MM X 20CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7555429
Report Number3008114965-2018-00622
Device Sequence Number16459117
Product Code KRD
UDI-Device Identifier10886704076926
UDI-Public10886704076926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberDLF180520
Device Lot NumberS14202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1